Open Access

Wick algebras and quantum free fields in Gaussian and non-Gaussian analysis


Full Text

Coming Soon.





Article Information

TitleWick algebras and quantum free fields in Gaussian and non-Gaussian analysis
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 4, 22-39
MathSciNet MR1772231
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. A. Kachanovsky, Wick algebras and quantum free fields in Gaussian and non-Gaussian analysis, Methods Funct. Anal. Topology 4 (1998), no. 4, 22-39.


BibTex

@article {MFAT83,
    AUTHOR = {Kachanovsky, N. A.},
     TITLE = {Wick algebras and quantum free fields in Gaussian and non-Gaussian analysis},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {4},
     PAGES = {22-39},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=83},
}


All Issues